It is currently Wed Aug 16, 2017 3:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: twitching/jerking?
PostPosted: Mon Jan 26, 2015 5:18 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
New side effect here. This is about week 3 on suboxone for me. And I'm now on 4mg a day and that will most likely be my dose. I have noticed at night (like once I finally sit down to relax after a busy day), that I start twitching--muscle twitches. And all over. It's kinda weird. And it happens in bed too, until I fall asleep. By morning it's gone. Any advice? I have been taking the 4mg at once in the am.....should I try 2mg am and 2mg pm and see if that helps with it? Anyone know if this is a side effect? Thanks!
Maya


Top
 Profile  
 
 Post subject: Re: twitching/jerking?
PostPosted: Mon Jan 26, 2015 8:11 pm 
Offline
3 Months or More
3 Months or More

Joined: Wed Jan 14, 2015 5:21 pm
Posts: 95
I've had this. It feels kinda like RLS related symptoms while you're on suboxone and not tapering. it's weird, for sure. I think it's related to your nerves kind of going crazy but I can't say for certain. That said, if you haven't gotten off suboxone in the past you might want to stock up on something for RLS or ask your doctor about it because chances are you'll have RLS at the end as well once you've gotten off because you sound similar to me.

wouldn't hurt to ask.


Top
 Profile  
 
 Post subject: Re: twitching/jerking?
PostPosted: Mon Jan 26, 2015 10:47 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 26, 2014 10:54 am
Posts: 215
Location: NY
It seems to be nerve related, CNS

_________________
Fear is Temporary, Regret is Forever


Top
 Profile  
 
Our Sponsors
 Post subject: Re: twitching/jerking?
PostPosted: Tue Jan 27, 2015 10:09 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
It is my experience that Not Everything is suboxone related when we first start taking it. I have to say first that i believe it takes a few weeks on a stable dose before you feel truly feel normal.

When i first started i had a really hard time. The first few days my doctor thought i was in PW's. I wasn't, but i did have a kidney stone brewing. There were other weird things that happened like twitching of my legs & eye lids. It all settled down around 6 weeks or so if i remember correctly.

It's a big adjustment from being high to being clearer and you have been all over the place with what dose you would take every day. I know your doctor said to see what works but it takes a couple of days for a dose to hit..to hard for me to explain.

IMO when you have maybe 2 weeks stable on 4mg things will be fine. I also played with my dose and it wasn't until i listened to the folks here and took the same dose every day that things started to settle down.

You are on your way to a better life Maya and I am so Proud of you for staying with it and not giving up!


Top
 Profile  
 
 Post subject: Re: twitching/jerking?
PostPosted: Tue Jan 27, 2015 2:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
We have discussed this here in the past. Do a quick search of the site and you will see you aren't alone in experiencing this. As we have told you with all of your other side effects, it will go away in time. It seems likely it is because of your dose increase. Stay where you are at for a couple weeks and I'm sure it will go away. All the jumping around you are doing with your dose is making it hard for you to stabilize. Keep in mind that even if the dose you choose to take is a bit higher than you need, your body will eventually get used to it and these side effects will be gone.



Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
 Post subject: Re: twitching/jerking?
PostPosted: Tue Jan 27, 2015 4:43 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
I also agree with t & q. In order for suboxone to really work to it fullest, u need to stick with one dose and stay there. I don't think u need to split ur dose, I think that's the last thing u need to do. I think u made the right choice to pick 4 mg, that's what I would've done too. I can def tell that ur an over thinker lol and that's absolutely Ok. So I'm glad u decided on 4 mg. My doctor didn't give me a dose that I could play around with, and in ur case I think it'd almost been easier if ur Dr would've gave u a dose to stick with for awhile because we are addicts, how can we make an easy choice with medication. Anyway, u will see a few side effects but just know this is normal, and will go away. Give urself a good month or less and u will get used to everything. Good luck Maya, ur gonna feel at home here :)

_________________
Jennifer


Top
 Profile  
 
 Post subject: Re: twitching/jerking?
PostPosted: Thu Jan 29, 2015 6:59 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Thanks everyone,
that 4mg dose is going well and I do see less side effects as I'm getting used to it. It feels good to have settled on a dose and not have to play around with it anymore! I don't notice as much twitching so I'm sure it is just my body getting used to the higher dose. But, I feel good at this dose and this will be the doseage I will stay on for the forseeable future. Thanks everyone!
Maya


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group